Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serratus

Is it true that Accutane can increase your skin's susceptibility to scarring?

Recommended Posts

I read the side effects on the Rx I got and it said not to get any microdermabrasion/chemical peel/etc. procedures while on Accutane and 6 months plus while off it because it can increase the chance of scarring

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×